# SDR CA151202011

- Difficulty date: November 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 12,487 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7700 · Engine Indicating System
- Part: Transducer
- Part number: 704A37642043
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEW PRESSURE TRANSDUCER INDICATED 4 BARS AT INSTALLATION WITH ACFT POWER ON, ACFT NOT RUNNING.  REJECTED PART INSTALLED ANOTHER NEW PART SYS FUNCTION TESTED SERVICEABLE.
